# SDR YENA2025021700157

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,315 hours, 32,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1733, DCA=PBI. 'FUMES/ODOR COCKPIT DESCENDING THROUGH 8000 THRUST IDLE. HP VALVE OPEN. PACK 1 OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2 IDENTIFIED ODOR TYPE 10 TRANSITORY PRECAUTIONARY R/R 2 EA. CABIN FILTERS, DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-085 A/C OK FOR SVC FILTER CHANGE MM 21-21-41.'
